Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proof of the Gelfand-Kirillov conjecture for solvable Lie algebras


Author: A. Joseph
Journal: Proc. Amer. Math. Soc. 45 (1974), 1-10
MSC: Primary 17B35
DOI: https://doi.org/10.1090/S0002-9939-1974-0379617-3
MathSciNet review: 0379617
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ g$ be a solvable algebraic Lie algebra over the complex numbers $ {\mathbf{C}}$. It is shown that the quotient field of the enveloping algebra of $ g$ is isomorphic to one of the standard fields $ {D_{n,k}}$, being defined as the quotient field of the Weyl algebra of degree $ n$ over $ {\mathbf{C}}$ extended by $ k$ indeterminates. This proves the Gelfand-Kirillov conjecture for $ g$ solvable.


References [Enhancements On Off] (What's this?)

  • [1] I.M. Gel'fand and A.A. Kirillov, Fields associated with enveloping algebras of Lie algebras, Dokl. Akad. Nauk SSSR 167 (1966), 503-505 = Soviet Math. Dokl. 7 (1966), 407-409. MR 33 #4108. MR 0195912 (33:4108)
  • [2] -, Sur les corps liés aux algèbres enveloppantes des algèbres de Lie, Inst. Hautes Études Sci. Publ. Math. No. 31 (1966), 5-19. MR 34 #7731. MR 0207918 (34:7731)
  • [3] -, Structure of the Lie field connected with a split semisimple Lie algebra, Funkcional. Anal. i Priložen. 3 (1969), no. 1, 7-26. (Russian) MR 39 #2827. MR 0241487 (39:2827)
  • [4] X. H. Nghiêm, Bull. Sci. Math. 96 (1972), 111.
  • [5] A. Joseph, Symplectic structure in the enveloping algebra of a Lie algebra, Bull. Math. Soc. France (to appear). MR 0352191 (50:4678)
  • [6] N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 26 #1345. MR 0143793 (26:1345)
  • [7] C. Chevalley, A new kind of relationship between matrices, Amer. J. Math. 65 (1943), 521-531. MR 5, 171. MR 0009604 (5:171e)
  • [8] -, Algebraic Lie algebras, Ann. of Math. (2) 48 (1947), 91-100. MR 8, 435. MR 0019603 (8:435d)
  • [9] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents. II, Bull. Soc. Math. France 85 (1957), 325-388. MR 20 #1928. MR 0095426 (20:1928)
  • [10] P. Bernat, Sur le corps enveloppant d'une algèbre de Lie résoluble, C.R. Acad. Sci. Paris 258 (1964), 2713-2715. MR 28 #4014. MR 0160804 (28:4014)
  • [11] J. C. McConnell, Representations of solvable Lie algebras and the Gelfand-Kirillov conjecture, School of Mathematics, Univ. of Leeds, 1973 (preprint). MR 0357529 (50:9997)
  • [12] W. Borho, P. Gabriel and R. Rentschier, Primideale in Einhüllenden auflösbarer Lie-Algebren, Lecture Notes in Math., vol.357, Springer-Verlag, Berlin, 1973 (Chap. II, §8).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35

Retrieve articles in all journals with MSC: 17B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0379617-3
Keywords: Gelfand-Kirillov conjecture, quotient field of Lie algebra, Weyl algebra
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society